Headaches could be caused by so many things while dieting. But neither the actual ingredients in the patch nor the patch materials would be causing severe headaches.
The ingredients in the patches are slow release you don’t get a huge hit of any one ingredient in one go.
Severe headaches are common while dieting and it happens when the body detoxes, the body can be very toxic if the person had a high fat, sugar or junk food diet – these toxins dump in the bloodstream on their way out, the blood stream flows via the brain and causes headaches. The more weight you lose the less of a toxic load there is.
The client may be overcompensating by drinking more coffee, so too much caffeine on a fairly empty stomach. Or they could be drinking less and going into withdrawal.
It could be withdrawal from one type of food whole dieting that the body has an issue with not still having it – like sugar or high fat – so withdrawal of addiction symptoms are experienced.
It could be dehydration – which is probable.
Also past prescription drugs that have been taken leave deposits which flow out when dieting they certainly cause headaches and rashes.
Also stress can play a big part.
The solution is to drink plenty of water and do mild exercise to get the toxic residue out.
BTW everyone is toxic especially if they have been eating a typically western diet for many, many years – so don’t feel like its only you – these things will pass and you will be slender before you know where you are.